# SDR SWAA2021071485550

- Difficulty date: June 17, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 915
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT AFT CARGO BAY BS915 RBL14 WL170. ; / [01] NO ALLOWABLE DAMAGE FOUND AT SRM FOR THIS PART; PART REQUIRED TO BE REMOVE AND REPLACE PER SRM 51-10-02-0G-0 PAR 9.; [02] VERIFIED; [03] REMOVED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT AFT CARGO BAY BS 915 RBL 14 WL 170 IAW SRM 51-40-02-0G-0  LOCATED AND DRILLED NEW SUPPORT ANGLE P/N 147A7221Y32 AND PO # 820970/6; BEHIND WATER SERVICE PANEL AT AFT CARGO BAY BS 915 RBL 14 WL 170 IAW SRM 51-40-05 AND DWG 147A7221.  OK TO INSTALL.; [04] VERIFIED - REMOVED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT AFT CARGO BAY BS 915 RBL 14 WL 170 IAW SRM 51-40-02-0G-0   LOCATED AND DRILLED NEW SUPPORT ANGLE P/N 147A7221Y32 AND PO # 820970/6; BEHIND WATER SERVICE PANEL AT AFT CARGO BAY BS 915 RBL 14 WL 170 IAW SRM 51-40-05 AND DWG 147A7221.   OK TO INSTALL.; [05] INSTALLED SUPPORT ANGLE P/N 147A7221Y32 AND PO # 820970/6; BEHIND WATER SERVICE PANEL AT AFT CARGO BAY BS 915 RBL 14 WL 170 IAW SRM 51-40-02-0G-0 AND DWG 147A7221 REV:-; [06] VERIFIED THE INSTALLATION OF THE SUPPORT ANGLE IAW SRM 51-40-02-0G-0 AND DWG 147A7221 REV-
